Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Having vaginal spotting and contraction pains after mirena IUD insertion. On cilest. Symptoms persisting. What to do?

hi my marina iud came out about 10 days ago, the next day i went to my doctors where she swobbed me and tested for infections, which all came back clear. only had my coil in for about 8 weeks i was in pain which was like contatraction pains for nearly all the 8 weeks as well as spotting bleeding on and off as well as having sexual intercourse. like i said it expelled from my body about 10 days ago, i am now on cilest pill i have been taken it for roughly 10 days now i am still bleeding on and off and having cramping, contratction pains still. about 48 hours ago i had sex with a condom which split during and the cum did leak in to me. i was on my 7 day of my pill will i becovered or do i need the morning after pill. also should i still be bleeding on and of and still having pain. thank you cj
Asked On : Wed, 5 Sep 2012
Answers:  0 Views:  64 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor